# SDR 20000626SH016

- Difficulty date: June 12, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N998EJ
- Make and model: Cessna 750
- Aircraft serial: 7500098
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 99147282
- Condition: Failed
- Location: Mlg Circuit
- Part time: 700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH GEAR SELECTED DOWN WITH INDICATION OF ALL THREE GEAR DOWN AND LOCKED ON FINAL INTO KIAD, THE GEAR UNLOCKED LIGHT CAME ON AND LANDING GEAR HORN SOUNDED.  MADE UNEVENTFUL LANDING AND TAXI TO FBO PARKING.  NO OBSERVED DISCREPANCY TO GEAR OR ELECTRICAL EQUIPMENT.  GEAR LOGIC MODULE REPLACED AFTER FERRY FLIGHT.  OPS TEST PERFORMED SATISFACTORY.  (X)
